# SDR AALA200810118

- Difficulty date: October 22, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 55,703 hours, 28,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN THE BOTTOM OF NR 4 SEAT TRACK PLUG AT STATION 900 - 901.  INSTALLED SEAT TRACK PLUG AT STATION 900 - 901 PER AARD 53-20-00-10.
